MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+PRO, ENGLISH
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the device's alarm was not working as expected.The reporter advised that it would not alarm for low pressure.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001: section d4, model #, of the initial medwatch report stated: prt-00900-001.Section d4, model #, of the initial medwatch report should have stated: v+c+pro, english.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).New information for supplemental medwatch report 001: h6: nearly 18 months after this complaint was initially reported to ventec, the device was returned to ventec for preventative maintenance (pm), but not as it pertained to this reported issue.Ventec completed the pm procedure and confirmed proper device operation through functional and performance testing.Ventec reviewed the device¿s electronic records (system logs) and confirmed that the device had been used/run for 10,025 hours after the initial complaint was reported to ventec.Furthermore, the system logs indicated that o2 bleed in was active with the check o2 source alarm enabled.This means that when the therapy was running the oxygen did not drop <24%.Ventec also confirmed that there were no very low fio2 alarms indicating there was a fault with the o2 sensor, or <18% o2.It is possible that the initial reporter had powered the device on, turned on the low pressure o2 bleed in and did not wait the necessary 5 minutes for the sensor to warm up.As a result, the device would not have triggered the alarm until after the 5 minutes had elapsed.The reported issue of the device's alarm not functioning could not be confirmed.The cause of the reported issue could not be conclusively determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
mike kubany
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key17283173
Report Number3013095415-2023-00408
Device Sequence Number6176847
Product Code CBK
UDI-Device Identifier00855573007778
UDI-Public(01)00855573007778(11)230407
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+C+PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown